# SDR SWAA074294

- Difficulty date: August 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 73,338 hours, 70,324 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65C310992
- Part serial: CP1012
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  CLIMBING OUT OF TUS WITH LANDING GEAR HANDLE IN UP POSITION NLG UNSAFE LIGHT ILLUMINATED.  CYCLED GEAR SEVERAL TIMES THEN GOT THREE GREEN LIGHTS.  REMOVED AND REPLACED NLG RETRACT ACTUATOR AND FUSE PER MM.
